Healthdirect Free Australian health advice you can count on.

Medical problem? Call 1800 022 222. If you need urgent medical help, call triple zero immediately

healthdirect Australia is a free service where you can talk to a nurse or doctor who can help you know what to do.

beginning of content

Brand name: Cold and Flu (Pharmacy Health) TM

Active ingredients: paracetamol + codeine + pseudoephedrine

On August 11, 2021 Cold and Flu (Pharmacy Health) was not listed on the Australian Register of Therapeutic Goods (ARTG).

Healthdirect medicine data is refreshed once a month, see Data sources page. The medicine you searched for may have been added to the ARTG after this date.

Ask your pharmacist, doctor or health professional for advice, or search the ARTG.

Is this medicine available in Australia?

The ARTG is the register of all therapeutic goods that can be lawfully supplied in Australia. Sometimes a special provision is made to make available some medicines that are not listed in response to the needs of particular people or circumstances. To find out more check out the "Access to therapeutic goods not on the ARTG" section on the ARTG page.

Other medicines that contain: paracetamol + codeine + pseudoephedrine

Back to top back to top

Need more information?

These trusted information partners have more on this topic.

Top results

Colds, Flu and Viruses - Asthma Australia

Everyone with asthma including all family members should be vaccinated against the flu. Depending on your circumstances, you may be eligible for a free flu vaccination under the National Immunisation Program.

Read more on Asthma Australia website

Flu (influenza) - Better Health Channel

betterhealth.vic.gov.au

Read more on Better Health Channel website

Pneumonia, cold & flu | Lung Foundation Australia

It’s important to be aware of respiratory infectious diseases such as the common cold, flu and pneumonia, particularly in winter.

Read more on Lung Foundation Australia website

Don't forget your flu shot. Protect yourself and others this flu season. - Better Health Channel

betterhealth.vic.gov.au

Read more on Better Health Channel website

Cold weather - Better Health Channel

betterhealth.vic.gov.au

Read more on Better Health Channel website

Influenza

Influenza, or 'flu', is in our community every winter. Learn what flu is, how it makes people sick and what you can do to stay healthy.

Read more on NSW Health website

What causes bronchitis - Choosing wisely

Bronchitis is usually caused by viruses, including the common cold and flu, but bacteria can sometimes cause it.

Read more on Choosing Wisely Australia website

Cold sores: self-care - MyDr.com.au

Cold sores are caused by the herpes simplex type 1 virus. Most people carry this virus in their bodies. Find out what products are available for cold sores.

Read more on myDr website

Cold sores overview - MyDr.com.au

A cold sore is a skin infection that is caused by the herpes simplex virus (HSV). Cold sores usually occur on or around the lips or nose and are very common. They have nothing to do with colds.

Read more on myDr website

Cough: dry cough - MyDr.com.au

A dry cough is a cough where no phlegm or mucus is produced. Dry coughs may be caused by viral illnesses such as colds and flu, allergies or throat irritants.

Read more on myDr website

Healthdirect 24hr 7 days a week hotline

24 hour health advice you can count on

1800 022 222

Government Accredited with over 140 information partners

We are a government-funded service, providing quality, approved health information and advice

Australian Government, health department logo ACT Government logo New South Wales government, health department logo Northen Territory Government logo Government of South Australia, health department logo Tasmanian government logo Victorian government logo Government of Western Australia, health department logo